# SDR AWXA200500056

- Difficulty date: January 3, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 20,119 hours, 7,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Seat Row 13 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING P-02 CHECK FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT WIRE HARNESS FROM BULKHEAD DISCONNECT TO LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
